# SDR QXEA0201954

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 945 hours, 725 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: D8419
- Condition: Failed
- Location: Aileron
- Part time: 945 hours, 945 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - CREW ABORTED TAKEOFF WHEN THEY RECEIVED AN AILERON CONFIGURATION WARNING. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AILERON TRIM ACTUATOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
